# SDR USAA951073

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 58.5
- Part time: 71,931 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK INSPECTION, FOUND 2 INCH CRACK IN LEFT WEB AND 2 INCH CRACK IN DOUBLER WING STATION XCW 58.5 LEFT.  REMOVED AND REPLACED DOUBLER AND WEB PLATES PER USAIR EO NR 5790D573.  (M)
